MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH
Model Number 29460
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that a device fracture occurred.The target lesion was located in the liver vessel.A 135/10 renegade hi-flo kit was selected for interventional embolization for liver cancer.However, after unpacking, it was found that the microguidewire and the microcatheter could not be removed from the protective sheath.Consequently, the microguidewire was fractured after several attempts to remove it.The procedure was completed with another of the same device.The patient was stable post-procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.Device evaluated by mfr: the complaint device was received for product analysis.Visual and microscopic examination was performed, and it was revealed a fractured and stretched shaft located at 6.5 cm to 17 cm from the strain relief.No other issues were identified during the product analysis.

Brand Name
RENEGADE HI-FLO KIT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20523647
Report Number2124215-2024-64964
Device Sequence Number7969382
Product Code KRA
UDI-Device Identifier08714729280774
UDI-Public08714729280774
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2026
Device Model Number29460
Device Catalogue Number29460
Device Lot Number0033492391
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale